| Model Number |
MMT-522NAS |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/09/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently, it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that the insulin pump had a blank display.The customer¿s blood glucose level was 140 mg/dl at the time of the incident.Customer stated that the insulin pump was blank and beeps like it's alarming.Customer also reported that he works outside and the insulin pump could have been exposed to extreme temperature or direct sunlight that led to blank display.The customer was assisted with troubleshooting and the display did not return to normal after it has been stabilized at room temperature.The customer was advised to discontinue use of the insulin pump and to revert to the back-up plan.The insulin pump is being replaced and expected to return for analysis.